Alert archive / Arizona / Wind Advisories in 2013
Wind Advisory 12, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Oct 27, 2013, 2:39 PM MST for 4 counties in Arizona. It took effect at Oct 28, 2013, 9:00 AM MST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2013, 2:39 PM MST (21:39 UTC)
- In effect from
- Oct 28, 2013, 9:00 AM MST
- Expired
- Oct 28, 2013, 8:00 PM MST
- In force
- 11 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1890 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
297 WWUS75 KFGZ 272139 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 239 PM MST SUN OCT 27 2013 ...WINDY WEATHER CONDITIONS EXPECTED ON MONDAY... .A STRONG STORM SYSTEM WILL MOVE INTO NEVADA TOMORROW INCREASING LOCAL WIND SPEEDS ABOVE WIND ADVISORY THRESHOLDS FROM MID MORNING THROUGH EARLY EVENING. THESE STRONG WIND GUSTS MAY PRODUCE PATCHY BLOWING DUST IN NORTHEASTERN ARIZONA...NORTH OF THE MOGOLLON RIM TO THE FOUR CORNERS. AZZ004>017-038>040-280545- /O.NEW.KFGZ.WI.Y.0012.131028T1600Z-131029T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA... DILKON 239 PM MST SUN OCT 27 2013 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MST MONDAY. * TIMING...WIND SPEEDS WILL EXCEED ADVISORY LEVELS FROM 9 AM MONDAY MORNING THROUGH 8 PM MONDAY EVENING. * WINDS...EXPECT SUSTAINED SOUTHWEST WINDS 20 TO 35 MPH WITH HIGHER GUSTS FROM 35 TO 50 MPH. * IMPACTS...STRONG WIND GUSTS MAY PRODUCE PATCHY BLOWING DUST ACROSS NORTHEASTERN ARIZONA TEMPORARILY LIMITING VISIBILITIES ON AREA ROADWAYS. WINDS THIS STRONG CAN ALSO MAKE DRIVING DIFFICULT... ESPECIALLY FOR FAST MOVING HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ RB
4 follow-up statements
805 WWUS75 KFGZ 280343 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 843 PM MST SUN OCT 27 2013 ...WINDY WEATHER CONDITIONS EXPECTED ON MONDAY... .A STRONG STORM SYSTEM WILL MOVE INTO NEVADA ON MONDAY INCREASING LOCAL WIND SPEEDS ABOVE WIND ADVISORY THRESHOLDS FROM MID MORNING THROUGH EARLY EVENING. THESE STRONG WIND GUSTS MAY PRODUCE PATCHY BLOWING DUST IN NORTHEASTERN ARIZONA...NORTH OF THE MOGOLLON RIM TO THE FOUR CORNERS. AZZ004>017-038>040-281300- /O.CON.KFGZ.WI.Y.0012.131028T1600Z-131029T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA... DILKON 843 PM MST SUN OCT 27 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MST MONDAY... * TIMING...WIND SPEEDS WILL EXCEED ADVISORY LEVELS FROM 9 AM MONDAY MORNING THROUGH 8 PM MST MONDAY EVENING. * WINDS...EXPECT SUSTAINED SOUTHWEST WINDS 20 TO 35 MPH WITH HIGHER GUSTS FROM 40 TO 50 MPH. * IMPACTS...STRONG WIND GUSTS MAY PRODUCE PATCHY BLOWING DUST ACROSS NORTHEASTERN ARIZONA TEMPORARILY LIMITING VISIBILITIES ON AREA ROADWAYS. WINDS THIS STRONG CAN ALSO MAKE DRIVING DIFFICULT... ESPECIALLY FOR FAST MOVING HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
370 WWUS75 KFGZ 281049 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 349 AM MST MON OCT 28 2013 AZZ004>017-038>040-282100- /O.CON.KFGZ.WI.Y.0012.131028T1600Z-131029T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA... DILKON 349 AM MST MON OCT 28 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MST THIS EVENING... * TIMING...WINDS WILL INCREASE THROUGH THE MORNING HOURS AND CONTINUE TO EXCEED ADVISORY THRESHOLDS THROUGH MID EVENING. WIND SPEEDS WILL DECREASE BELOW ADVISORY LEVELS OVERNIGHT...THOUGH REMAINING GUSTY ACROSS THE HIGHER TERRAIN. * WINDS...EXPECT SUSTAINED SOUTHWEST WINDS 20 TO 35 MPH WITH GUSTS FROM 40 TO 55 MPH. * IMPACTS...STRONG WIND GUSTS MAY PRODUCE PATCHY BLOWING DUST ACROSS NORTHEASTERN ARIZONA TEMPORARILY LIMITING VISIBILITIES ON AREA ROADWAYS. WINDS THIS STRONG CAN ALSO MAKE DRIVING DIFFICULT... ESPECIALLY FOR FAST MOVING HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
888 WWUS75 KFGZ 282058 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 158 PM MST MON OCT 28 2013 AZZ004>017-038>040-290300- /O.CON.KFGZ.WI.Y.0012.000000T0000Z-131029T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA... DILKON 158 PM MST MON OCT 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON EXCEEDING ADVISORY THRESHOLDS THROUGH MID EVENING. WIND SPEEDS WILL FALL BELOW ADVISORY LEVELS OVERNIGHT... THOUGH REMAINING GUSTY ACROSS THE HIGHER TERRAIN. * WINDS...EXPECT SUSTAINED SOUTHWEST WINDS 20 TO 35 MPH WITH GUSTS FROM 40 TO 55 MPH. * IMPACTS...STRONG WIND GUSTS MAY PRODUCE AREAS OF BLOWING DUST ACROSS NORTHEASTERN ARIZONA TEMPORARILY LIMITING VISIBILITIES ON AREA ROADWAYS. WINDS THIS STRONG CAN ALSO MAKE DRIVING DIFFICULT... ESPECIALLY FOR FAST MOVING HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
799 WWUS75 KFGZ 290258 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 758 PM MST MON OCT 28 2013 AZZ004>017-038>040-290400- /O.EXP.KFGZ.WI.Y.0012.000000T0000Z-131029T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA... DILKON 758 PM MST MON OCT 28 2013 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... WIND SPEEDS ARE WEAKENING FOR MOST LOCATIONS THIS EVENING. AS SUCH...THE WIND ADVISORY IS BEING ALLOWED TO EXPIRE. INFREQUENT GUSTS MAY STILL EXCEED 40 MPH THROUGH THE NIGHT...BUT THEY ARE NOT EXPECTED TO BE WIDESPREAD IN NATURE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Oct 27, 9:45 AM MST, 4 hours 54 minutes earlier.
Area forecast discussion, Oct 27, 9:45 AM MST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 945 AM MST SUN OCT 27 2013 .SYNOPSIS...MILD WEATHER WILL CONTINUE TODAY WITH BREEZY WINDS DEVELOPING AHEAD OF AN APPROACHING STORM SYSTEM. THIS LOW PRESSURE SYSTEM WILL MOVE INTO NEVADA ON MONDAY WITH STRONG SOUTHWEST WINDS DEVELOPING OVER NORTHERN ARIZONA. THE CHANCE FOR LIGHT SHOWERS WILL INCREASE FROM MONDAY EVENING INTO TUESDAY AS A COLD FRONT MOVES THROUGH ARIZONA. SNOW LEVELS WILL DROP INTO THE 6000-7000 FOOT RANGE TUESDAY WITH MUCH COLDER DAYTIME TEMPERATURES. DRIER AND WARMER CONDITIONS WILL RETURN BY LATE WEEK. && .DISCUSSION...ONE MORE DAY OF MILD WEATHER CONDITIONS WITH TEMPERATURES RUNNING A FEW DEGREES ABOVE NORMAL. WIND SPEEDS WILL BE BREEZY TODAY AS THE PRESSURE GRADIENTS TIGHTEN AHEAD OF AN APPROACHING LOW MOVING OUT OF THE PACIFIC NORTHWEST. THIS STORM SYSTEM WILL MOVE SOUTH INTO THE SOUTHWEST REGION ON MONDAY PRODUCING WINTER LIKE TEMPERATURES ACROSS NORTHERN ARIZONA. TRACKING THIS NEXT STORM OVER THE PAST 24 HOURS THE FORECAST MODELS HAVE TRENDED THE TRACK SLIGHTLY MORE NORTHWARD. THIS MEANS WEATHER CONDITIONS WILL CONTINUE TO BE COLD AND WINDY HOWEVER CHANCES FOR SHOWERS HAVE TRENDED DOWNWARD. THE BEST CHANCES FOR SHOWERS WITH THIS EVENT WILL BE FROM THE FLAGSTAFF REGION NORTHWEST TO THE KAIBAB PLATEAU AND THEN EASTWARD ALONG THE UTAH BORDER REGION. PRECIPITATION AMOUNTS WILL BE ON THE LIGHT SIDE. THE MORNING FORECAST GRIDS LOOK GOOD...NO UPDATES. && .PREVIOUS DISCUSSION...THE LOW WILL CONTINUE SOUTH TONIGHT...AND WILL BE CENTERED NEAR RENO BY MONDAY MORNING. AS THE LOW APPROACHES...WINDS ALOFT WILL INCREASE DRAMATICALLY...WITH LOCALLY GUSTY SURFACE WINDS CONTINUING TONIGHT. FROM MID MORNING MONDAY THROUGH THE AFTERNOON...SOUTHWEST WINDS OF 20-30 MPH WITH GUSTS OF 40-50 MPH ARE LIKELY. A STRONG COLD FRONT WILL ENTER NORTHWEST AZ MONDAY EVENING...AND SWEEP EASTWARD THROUGH THE REGION OVERNIGHT. THERE WILL BE A CHANCE OF SHOWERS WITH THE FRONT...THOUGH MOISTURE PROFILES APPEAR RATHER SHALLOW...AND SHOULD KEEP PRECIP AMOUNTS ON THE LIGHT SIDE. THE BEST CHANCE OF SHOWERS WILL BE OVER THE HIGHER TERRAIN FROM THE MOGOLLON RIM NORTHWARD. SNOW LEVELS WILL DROP TO 6-7 THOUSAND FEET BEHIND THE FRONT...WITH ANY LIGHT SNOW ACCUMULATIONS LIKELY TO REMAIN ABOVE 7500 FEET. TUESDAY WILL BE VERY COOL AND CONTINUED BREEZY AS THE LOW MOVES INTO UTAH. A SLIGHT CHANCE OF SHOWERS WILL LINGER INTO TUESDAY NIGHT AND WEDNESDAY AS THE LOW GRADUALLY SHIFTS EASTWARD AWAY FROM ARIZONA. DAYTIME TEMPERATURES TUES/WEDS WILL BE 10-15 DEGREES BELOW NORMAL...WITH WINDS MAKING IT FEEL EVEN COLDER. THURSDAY THROUGH SATURDAY...HIGH PRESSURE RETURNS TO THE SOUTHWEST AS THE LOW MOVES AWAY FROM THE REGION. COOL AIR WILL LINGER FOR THURSDAY...THEN DAYTIME TEMPS SHOULD RETURN TO NEAR NORMAL BY FRIDAY AND SATURDAY. MUCH LIGHTER WINDS ARE EXPECTED DURING THIS PERIOD. && .AVIATION...FOR THE 18Z PACKAGE...A STRONG UPPER LEVEL WX SYSTEM AND COLD FRONT IS APPROACHING NORTHERN ARIZONA TODAY. FROM 17Z SUN-12Z MON SFC WINDS S-SW 10-15KT...SFC GUSTS 20-25KT SUNDAY AFTERNOON. STRONG SW SFC WINDS BCMG WIDESPREAD 15-30KT GUSTS 30-50KTS AFT 17Z MONDAY. LCL SW WIND GUSTS TO 45KT EAST OF THE KAIBAB PLATEAU AND SAN FRANCISCO PEAKS AND PORTIONS OF THE MOGOLLON RIM FROM 04Z-14Z MONDAY. LOW CLDS DVLP INTO NW AZ FROM 06Z-18Z MONDAY WITH 4-5 KFT BASES. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC.........BOHLIN/JJ AVIATION.......TC FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Oct 27, 3:34 AM MST, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 334 AM MST SUN OCT 27 2013 AZZ004>018-037>040-280700- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 334 AM MST SUN OCT 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STORM SYSTEM MOVE THROUGH THE REGION FROM MONDAY THROUGH WEDNESDAY. EXPECT VERY WINDY CONDITIONS TO DEVELOP ACROSS NORTHERN ARIZONA ON MONDAY....WITH SUSTAINED SOUTHWEST WINDS FROM 20 TO 30 MPH AND GUSTS FROM 35 TO 50 MPH. A COLD FRONT WILL SWEEP ACROSS NORTHERN ARIZONA ON TUESDAY MORNING CAUSING HIGH TEMPERATURES TO DROP BY 10 TO 15 DEGREES FOR TUESDAY AND WEDNESDAY. EXPECT A CHANCE OF RAIN AND HIGH ELEVATION SNOW SHOWERS FROM MONDAY NIGHT INTO WEDNESDAY...WITH ONLY LIGHT PRECIPITATION AMOUNTS EXPECTED AT THIS TIME. GO TO WEATHER.GOV/FLAGSTAFF FOR THE LATEST FORECAST UPDATES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.